# SDR DL777020067

- Difficulty date: January 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 8,372 hours, 1,494 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 284
- Condition: Unserviceable
- Location: Mid Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY FWD 2 DOOR CENTER OVEN OVERHEATS WHEN TURNED ON STRONG ELECT SMELL NOTICED BY FLT ATTEND. REPLACED OVEN IN MID GALLEY POS 1 OPS CHECK GOOD MCO AND PLACARD REMOVED                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                           ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
